# SDR TSAA20191003056

- Difficulty date: October 3, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 46,311 hours, 50,954 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACKED FASTENER HOLE ON RH WING T/E WBL 136 IAW BOEING SR# 4-4546890303 DATED SEP 23, 2019.
